# SDR CA000110026

- Difficulty date: December 16, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 8,902 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Controller
- Part number: 4708869002
- Condition: Surges
- Location: Manifold Gauge
- Part time: 869 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) MANIFOLD GUAGE OBSERVED TO BE SURGING, DIFF. CONTROLLER REPLACED
